Always read the label. Use only as directed. Consult your healthcare professional if symptoms persist.
Each 5 mL of Bisolvon Chesty Forte Oral Liquid contains bromhexine hydrochloride 8 mg.
The other ingredients contained in Bisolvon Chesty Forte Oral Liquid are:
* maltitol solution * sucralose * benzoic acid * menthol * chocolate flavour 96534-33 * cherry flavour 96323-33 * purified water
Adults: 5 mL three times a day. This dose can be increased to 10 mL three times a day for the first 7 days.